# SDR 2020FA0000548

- Difficulty date: November 10, 2020
- Submitted: December 15, 2020
- Operation: General aviation
- Aircraft: N530LD
- Make and model: Gulstm G150
- Aircraft serial: 203
- Aircraft time: 4,822 hours, 3,499 cycles
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: Accumulator
- Part number: 34550000000
- Part serial: IL218
- Condition: Low Pressure
- Location: Hyd System
- Part time: 4,822 hours, 3,499 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS AUX HYDRAULIC ACCUMULATOR PRESSURE SHOWS ZERO PSI ON GAUGE.  UPON FURTHER INSPECTION FOUND AUX HYDRAULIC ACCUMULATOR TO BE FAILED INTERNALLY CAUSING SYSTEM PRESSURE TO BLEED THROUGH RESULTING IN ZERO PRESSURE READIN ON AUX HYDRAULIC GAUGE.  COMPLIED WITH REPLACEMENT OF AUX HYDRAULIC ACCUMULATOR, PRESSURIZED SYSTEM AND FOUND GAUGE TO HOLD PRESSURE.  OPERATIONS CHECKED GOOD, AIRCRAFT OK FOR RETURN TO SERVICE.
